# SDR DL764061078

- Difficulty date: December 29, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 19,718 hours, 6,501 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 311040003
- Part serial: 121740
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION WITH GOOD NOSE GEAR INDICATION.  MAINS INDICATE NOT UP.  FOUND PIN A1 ON P21650 PUSHED BACK.  REPLACED RELAY BASE MPN BACS 16X1A.  REPLACED R PDCU.  REMOVED AND REPLACED  RIGHT DCUS AS PRECAUTIONARY PER OCC.  OPS CHECK GOOD.  FOUND STATUS REPLACED SAME.  CHECKS GOOD PER AMM.  RAN GEAR SEVERAL TIMES SYSTEM CHECKS GOOD PER AMM.
